Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Recurrence and incompressibility


Author: Charles W. Williams
Journal: Proc. Amer. Math. Soc. 2 (1951), 798-806
MSC: Primary 46.3X
DOI: https://doi.org/10.1090/S0002-9939-1951-0043394-0
MathSciNet review: 0043394
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] G. D. Birkhoff, Dynamical systems, Amer. Math. Soc. Colloquium Publications, vol. 9, New York, 1927. MR 0209095 (35:1)
  • [2] W. H. Gottschalk, and G. A. Hedlund, The dynamics of transformation groups Trans. Amer. Math. Soc. vol. 65 (1949) pp. 348-359. MR 0030130 (10:718f)
  • [3] L. Pontrjagin, Topological groups, Princeton Mathematical Series, Princeton, 1946.
  • [4] G. T. Whyburn, Analytic topology, Amer. Math. Soc. Colloquium Publications, vol. 28, New York, 1942. MR 0007095 (4:86b)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46.3X

Retrieve articles in all journals with MSC: 46.3X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1951-0043394-0
Article copyright: © Copyright 1951 American Mathematical Society

American Mathematical Society